MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 25X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that prior to administration of a vaccine, the plastic tip of the syringe was noticed to be bent and damaged.There was no injury to the patient or staff.
 
Additional Manufacturer Narrative
H 3 evaluation summary: the device history record (dhr) for the reported lot number indicates that no issues were found in visual and physical samples inspected.There were no non conformance records (ncr) related to this lot.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, samples are examined for damage and leaks.The lot met all defined acceptance requirements and was released.There was 1 sample returned for evaluation.The sample has a luer tip on the barrel that is damaged and bent on one side.The pictures attached to the complaint show the same issue with the same sample.The reported condition is confirmed.The exact root cause could not be determined based on available information.A review of the dhr, maintenance and process monitoring records showed no issues related to the reported condition.There is insufficient information to determine a most probable root cause.There was no indication of a systemic issue with the process or production.Based on available information, no corrective actions are required at this time.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
MAGELLAN 3ML SFTY COMBO 25X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9732845
Report Number1017768-2020-00796
Device Sequence Number2352566
Product Code FMI
UDI-Device Identifier10884521005839
UDI-Public10884521005839
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881833510
Device Catalogue Number8881833510
Device Lot Number732141
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/18/2020
Supplement Date Received by Manufacturer02/18/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date04/15/2020
Patient Sequence Number1